International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 783-789

On the nonlinear implicit complementarity problem

A. H. Siddiqi and Q. H. Ansari

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 19 March 1992; Revised 10 July 1992

Copyright © 1993 A. H. Siddiqi and Q. H. Ansari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we consider a new class of implicit complementarity problem and study the existence of its solution. An iterative algorithm is also given to find the approximate solution of the new problem and prove that this approximate solution converges to the exact solution. Several special cases are also discussed.